# SDR DALA2023030201568

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 79,999 hours, 29,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 COMPLY WITH ERA 606378-14 REV. ORIGINAL. CORRECTIVE ACTION: REF ERA 606378-14 RE ORG. (2648348)
